# SDR DALA2014112406219

- Difficulty date: November 22, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 105,530 hours, 13,375 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 6302. MAIN DECK CEILING EMERGENCY LIGHT ADJACENT TO SEAT 3A INOPERATIVE.  RESEATED & SECURED CONNECTOR.
